# SDR FDEA202208181996

- Difficulty date: August 18, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 34,090 hours, 18,892 cycles
- Engine: Ge CF680C2A5
- Engine time: 32,774 hours, 18,136 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE WE NOTICED SOME SORT OF SMOKE IN THE COCKPIT. DECLARED EMERGENCY AND DIVERTED TO PIT. NO SMOKE INDICATOR LIGHTS. EMERGENCY DECLARED.  NR 1 ENGINE REMOVED AND REPLACE. COALESCER SOCKS REMOVED AND REPLACED & O2 SERVICED.  PERFORMED ENGINE RUNS PER JRH, NO SMOKE OR SMELLS. ORIG SUB DATE:  8/19/2022
